# SDR ASAA2013050494689

- Difficulty date: May 4, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 16,843 hours, 5,132 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 100621
- Condition: Discharged
- Location: Master
- Part time: 29,228 hours, 12,025 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY INDICATES 14 VOLTS -11 VOLTS.  AUX BATTERY INDICATES 14 VOLTS - 12 VOLTS.  ACFT GROUNDED. REPLACED MAIN BATTERY REF MM 24-31-11, OPS CK OK.  R & R AUX BATTERY REF MM 24-31-11.  OPS NORMAL IAW SAME.  ETOPS GROUND VERIFICATION TEST SUCCESSFUL.
